# SDR DALA2022121908225

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 32,973 hours, 4,177 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR PIN WILL NOT STAY IN.   OPS CHECK GOOD L4 DOOR DISARMED PIN GOOD.
